# SDR IPXA2019030639754

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 20,162 hours, 12,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN DOOR WILL NOT OPEN AFTER SEVERAL TRIES. AFTER CYCLING THE HANDLE SEVERAL TIMES THE DOOR FINALLY OPENED BUT WAS HANGING UP STILL. FOUND LWR FWD GUIDE ROLLER BINDING WITH STOP FITTING. ADJUSTMENT PERFORMED PER AMM 52-10-00-0501. OPS CHECK SAT.
